A perturbation approach to optimal investment, liability ratio, and dividend strategies

Zhuo Jin, Zuo Quan Xu, Bin Zou

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

We study an optimal dividend problem for an insurer who simultaneously controls investment weights in a financial market, liability ratio in the insurance business, and dividend payout rate. The insurer seeks an optimal strategy to maximize her expected utility of dividend payments over an infinite horizon. By applying a perturbation approach, we obtain the optimal strategy and the value function in closed form for log and power utility. We conduct an economic analysis to investigate the impact of various model parameters and risk aversion on the insurer’s optimal strategy.
Original languageEnglish
Pages (from-to)1-24
Number of pages24
JournalScandinavian Actuarial Journal
DOIs
Publication statusE-pub ahead of print - 13 Jun 2021

Cite this